# SDR CA190402001

- Difficulty date: January 15, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- System (JASC): 2150 · Cabin Cooling System
- Part: Converter
- Part number: 264A030000
- Condition: Odor
- Location: Ozone
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTS STRONG ADHESIVE SMELL INSIDE AIRCRAFT DURING DESCENT, EMITTING FROM THE PACKS. REMOVED AND REPLACED #1 TOP AND #2 BOTTOM OZONE CONVERTERS PERFORMED LEAK TEST OF THE PRESSURE BLEED SYSTEM, NO LEAKS NOTED ALL OPS CHECKS ARE GOOD, WORK WAS PERFORMED I.A.W. CL-300 AMM 21-51-01.
